# SDR AALA20150525012

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 38,207 hours, 4,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE A FLOOR PROXIMITY LIGHT CAPACITY TEST FAILED.  R & R POWER SUPPLY M33094.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-06.  SYS CHECKED NORMAL.
